# SDR DL72S991359

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458045
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN FUSELAGE SKIN AT AFT EDGE OF THE C2 DOOR AT BS 990.  DAMAGE AREA IS LOCATED AT S24R PLUS 5 AND IN THE SKIN ONLY.  REPAIRED PER ERA 333244-14, REV A.
